Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from imbalances hormone and thyroid. Having irregular periods, unwanted hairs on face. Any solution?

hello! doctor i m riya.24 year of age.I am suffering from imbalances harmone and thyroid .My period is irregular and also i had unwanted hair on my face and i had got 7 settings of laser treatment for that but still its not going .I am taking thyronorm for thyroid.I had consulted the doctor for this and doctor had given yamini for 9 months course for harmonal imbalance.please give me solution for my unwanted hair.Iwill be very thankful to you.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Hi Riya,
Good day.
Excess hair growth in females ( HIRSITISM) is a common problem.
Eventhough, hypothyroidism can cause hair growth in females, I suspect that you have poly cystic ovary disease. Apart from these there are a number of conditions associated with excess hair growth in females. There are a number of questions to be asked. What is your weight and Height ? Do you have a nipple discharge? Do you have a change in voice? DO you thin that your body is muscular now a days? Do you think that your libido has increased or clitoris has enlarged in size? Do you think that you have hair loss from sides of your scalp? Do you have headaches or pink stretch marks in abdomen or thighs ? Do you develop pimples on face and chest etc?
You need to meet an endocrinologist who can examine you and suggest a number of hormone tests and an ultrasound of ovaries. Again the timing of these tests are important and an endocrinologist can do that. Please visit my blog where I have discussed about this problem. The treatment of this can be suggested only after investigations and proper diagnosis.
Kind Regards
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor